# SDR DALA2025092406976

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 57,986 hours, 41,581 cycles
- System (JASC): 5700 · Wing Structure
- Part: Limiter
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WAKEUP FOUND SPEED TAPE ON RH VORTILON.   DAMAGE WITHIN LIMITER PER EAA 570743-14MA REV B APPLIED TEMP REPAIR. WILL NEED PERMINENT REPAIR WITHIN 100 FLIGHT HOURS.(7372557)
